# SDR UALA2010052401739

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 39,666 hours, 16,096 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Binding
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY. DOOR 2R HANDLE WILL NOT STAY FLUSH IN FLIGHT. LOOKS GOOD ON THE GROUND. ECAM PAGE NORMAL. REPLACED FLEXIBLE CONTROL CABLE. OPS CK NORMAL.
